# SDR ABXA20130607453

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT FWD MIDDLE MOUNTING AREA WHERE RADIO ALTIMETER ANTENNA IS SECURED HAS CORROSION.  REMOVED CORROSION AT FUSELAGE SKIN REPAIR DOUBLER UNDER FWD MIDDLE RADIO ALTIMETER ANTENNA IAW SRM 51-40-02, AND INSTALLED A NEW REPAIR DOUBLER IAW SRM 53-00-01 FIG 201.  ACFT WAS GROUNDED.
